# SDR AU960745

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: APT79100080D
- Condition: Fluctuates
- Location: Eng Oil Ind Sys
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE OIL PRESSURE TRANSMITTER FLUCTUATING
